# SDR HEEA078801

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 206362002103
- Condition: Damaged
- Location: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TABS AROUND OUTER EDGE OF FUEL CAP MISSING.
